location: Current position: Home >> Scientific Research >> Paper Publications

一类非线性发展方程组的隐式解析解

Hits:

Indexed by:期刊论文

Date of Publication:2016-05-15

Journal:大连民族大学学报

Volume:18

Issue:3

Page Number:230-232

ISSN No.:1009-315X

Key Words:非线性发展方程组;超弹性圆柱管;非线性运动;隐式解析解

Abstract:研究了一类非线性发展方程组的求解问题。该方程组可用于描述由各向同性近似可压缩neo-Hookean材料组成的圆柱管在轴向载荷作用下的轴对称运动。首先通过变分原理导出了描述圆柱管径向和轴向对称运动的非线性发展方程组;然后利用行波变换将其约化为非线性常微分方程组;最后得到首次积分,进而给出了此类非线性发展方程组的隐式解析解。

Pre One:Band Structure Characteristics of Nacreous Composite Materials with Various Defects

Next One:A peridynamic model for the nonlinear static analysis of truss and tensegrity structures